# SDR LR7A2012040500373

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND RT MAIN WHEEL WELL BOW BEAM OUTBD CAP CORROSION AT FS557, WL150, RBL64 / REPAIRED BY REPLACEMENT IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
